# SDR SWAA2021062910730

- Difficulty date: February 24, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 48,057 hours, 24,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CORNER SCUFF PLATE OF THE FWD CARGO COMPARTMENT IS CRACKED. / REMOVED AND REPLACED REF AMM 53-11-02.
